Approximative properties of biharmonic Poisson integrals on Hölder classes

  • S. B. Hembars'ka
  • K. M. Zhyhallo Волин. нац. ун-т, Луцьк

Abstract

We establish asymptotic expansions for the values of approximation of functions from the H¨older class by biharmonic Poisson integrals in the uniform and integral metrics.
Published
25.07.2017
How to Cite
Hembars’kaS. B., and ZhyhalloK. M. “Approximative Properties of Biharmonic Poisson Integrals on Hölder Classes”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 7, July 2017, pp. 925-32, http://umj.imath.kiev.ua/index.php/umj/article/view/1746.
Section
Research articles